# SDR FDEA202108031921

- Difficulty date: August 3, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 88,741 hours, 21,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320557
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL #233BF AT STATION 455 - 495 FOUND DELAM. DELAM MAIN DECK CARGO FLOOR PANEL #233BF AT CABIN STATION 455-STATION 495   REMOVED AS PER AMM 53-21-04-4. FLOOR PANEL #233BF FABRICATED AS PER FEDEX   DRAWING SRZ-25-005 REVISION R. FLOOR PANEL #233BF INSTALLED AS PER AMM 53-21-04-4.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
